Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

A priori estimates for second order operators with symplectic characteristic manifold


Authors: Lidia Maniccia and Marco Mughetti
Journal: Trans. Amer. Math. Soc. 359 (2007), 5193-5206
MSC (2000): Primary 35B45; Secondary 35S05
Published electronically: June 22, 2007
MathSciNet review: 2327027
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove Fefferman's SAK Principle for a class of classical pseudodifferential operators on $ \mathbb{R}^n$ with symplectic characteristic manifold.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 35B45, 35S05

Retrieve articles in all journals with MSC (2000): 35B45, 35S05


Additional Information

Lidia Maniccia
Affiliation: Department of Mathematics, University of Bologna, Piazza di Porta S.Donato 5, 40127 Bologna, Italy
Email: maniccia@dm.unibo.it

Marco Mughetti
Affiliation: Department of Mathematics, University of Bologna, Piazza di Porta S.Donato 5, 40127 Bologna, Italy
Email: mughetti@dm.unibo.it

DOI: http://dx.doi.org/10.1090/S0002-9947-07-04181-5
PII: S 0002-9947(07)04181-5
Received by editor(s): May 24, 2005
Published electronically: June 22, 2007
Article copyright: © Copyright 2007 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.